On generalized whitney mappings
Compositio Mathematica, Volume 52 (1984) no. 1, p. 47-56
@article{CM_1984__52_1_47_0,
     author = {Van de Vel, M.},
     title = {On generalized whitney mappings},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {1},
     year = {1984},
     pages = {47-56},
     zbl = {0551.54007},
     mrnumber = {742697},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_1_47_0}
}
Van de Vel, M. On generalized whitney mappings. Compositio Mathematica, Volume 52 (1984) no. 1, pp. 47-56. http://www.numdam.org/item/CM_1984__52_1_47_0/

[1] S.B. Chae and J.H. Smith: Remote points and G-spaces. Topology Appl. 11 (1980) 243-246. | MR 585269 | Zbl 0434.54016

[2] I. Juhász: Cardinal functions in topology, M.C. Tract 34, Mathematisch Centrum, Amsterdam, 1971. | MR 340021 | Zbl 0224.54004

[3] K. Kunen, C.F. Mills and J. Van Mill: On nowhere dense closed P-sets. Proc. Amer. Math. Soc. 78 (1980) 119-123. | MR 548097 | Zbl 0434.54015

[4] S.B. Nadler: Hyperspaces of sets. New York: Dekker 1978. | MR 500811 | Zbl 0432.54007

[5] M. Van De Vel: Pseudo-boundaries and pseudo-interiors for topological convexities. Dissertationes Math. 210 (1983) 1-72. | MR 695220 | Zbl 0528.52004

[6] L.E. Ward Jr.: A note on Whitney maps. Canad. Math. Bull. 23 (1980) 373-374. | MR 593400 | Zbl 0436.54007

[7] H. Whitney: Regular families of curves. Ann. Math. (2) 34 (1933) 244-270. | JFM 59.1256.04 | MR 1503106 | Zbl 0006.37101